# SDR BAQA084833

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,600 hours
- System (JASC): 3120 · Independent Instruments
- Part: Compass
- Part number: 621396231
- Part serial: 1038
- Condition: Crazed
- Location: Cockpit
- Part time: 6,600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAND BY COMPASS CRAZING.  REPLACED WITH SERVICEABLE UNIT.
